uu.seUppsala universitets publikasjoner
Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
On Constraints And Dividing In Ternary Homogeneous Structures
Uppsala universitet, Teknisk-naturvetenskapliga vetenskapsområdet, Matematisk-datavetenskapliga sektionen, Matematiska institutionen, Algebra och geometri.
2018 (engelsk)Inngår i: Journal of Symbolic Logic (JSL), ISSN 0022-4812, E-ISSN 1943-5886, Vol. 83, nr 4, s. 1691-1721Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

Let M be ternary, homogeneous and simple. We prove that if M is finitely constrained, then it is supersimple with finite SU-rank and dependence is k-trivial for some k < omega and for finite sets of real elements. Now suppose that, in addition, M is supersimple with SU-rank 1. If M is finitely constrained then algebraic closure in M is trivial. We also find connections between the nature of the constraints of M, the nature of the amalgamations allowed by the age of M, and the nature of definable equivalence relations. A key method of proof is to "extract" constraints (of M) from instances of dividing and from definable equivalence relations. Finally, we give new examples, including an uncountable family, of ternary homogeneous supersimple structures of SU-rank 1.

sted, utgiver, år, opplag, sider
2018. Vol. 83, nr 4, s. 1691-1721
Emneord [en]
model theory, homogeneous structure, simple theory, constraint, dividing, amalgamation
HSV kategori
Identifikatorer
URN: urn:nbn:se:uu:diva-373241DOI: 10.1017/jsl.2018.61ISI: 000454236900023OAI: oai:DiVA.org:uu-373241DiVA, id: diva2:1278326
Tilgjengelig fra: 2019-01-14 Laget: 2019-01-14 Sist oppdatert: 2019-01-14bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekst

Personposter BETA

Koponen, Vera

Søk i DiVA

Av forfatter/redaktør
Koponen, Vera
Av organisasjonen
I samme tidsskrift
Journal of Symbolic Logic (JSL)

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 24 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf